# SDR SWAA2020051175656

- Difficulty date: May 6, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 50,764 hours, 30,156 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FWD GALLEY TO ROW 2DEF PHOTO ILLUMINES STRIPS WORN AND HAVE MOISTURE UNDER COVER BOTH SIDES / R&R PHOTO ILLUMINES STRIPS PER AMM 25-27-31
